Join the 'Junel' group to help and get support from people like you.
We found 182 questions associated with the 'Junel' topic.
Posted 30 Nov 2014 by • 1 answer
I have been taking Junel 20mg for 2 years now, and I have consistently had a 3 day light period during the week of the sugar pills. This past week, I didn't get a period at all. I finished all of the sugar pills and no sign of a period. I am sexually active, but my boyfriend wears a condom and ...
Posted 9 Nov 2013 by • 1 answer
Could switching from Junel FE to Gildess FE cause spotting (week after normal period, I haven't spotted since last year), cramping, upset stomach, nausea, and/or general crappiness? My pharmacy recently switched my birthcontrol to Gildess FE after I had been taking Junel FE (successfully ...
Posted 14 Dec 2014 by • 1 answer
Hello. I have taken Junel Fe 1/20 for a month. Have not missed any pills. i am on the 7th day of inactive pills and have not got a period yet. when i first started the pack (on day 1 of period), i had a 9 day period. throughout the active pack, i had some spotting and light bleeding. is this normal?
Posted 8 days ago by • 0 answers
I’ve been on my same birth control for 4 years now (Junel 21 day). I had a spell maybe four months ago where my period had gotten so off, it didn’t come for weeks, and then I’d spot and then stop. I thought I was pregnant. After many tests and a couple trips to the doctor I found ...
Posted 10 May 2018 by • 0 answers
Hello, I've heard Junel is a form a of Loestrin pill which is known to have a high androgen content. My gyn says Junel is actually low in androgen and would not cause hair loss. Has anyone experienced hair loss with Junel Fe (specifically Junel Fe 1/20)?
Posted 6 May 2018 by • 0 answers
Posted 4 Apr 2018 by • 1 answer
I have terrible cramps when I have my period so my GYN suggested I start Junel Fe to relieve the pain/lessen my period. I was on it for 3 months and noticed that I would have diarrhea and stomach pains routinely: almost every day or at least 3 times a week. I told my doctor and she told me to stop ...
Posted 9 Apr 2018 by • 1 answer
I was given the Depo shot 5 months ago and I started bleeding almost constantly 1 month afterwards. I was given Junel Fe pills when I was due for my second shot and the bleeding stopped for a few days but started up again. I don't know what to do anymore.
Posted 30 Jul 2017 by • 1 answer
I have been on every birth control pill imaginable! The pill that worked the best was orthotricyclin and I had very few issues with anxiety or being overly emotional but then I started getting migraines. Was then put on seasonique and it was terrible! After the first pack I went into a deep ...
Posted 1 Apr 2018 by • 0 answers
Posted 22 Mar 2018 by • 0 answers
... it's my 11th day
Posted 7 Mar 2018 by • 0 answers
I’m 22 and have never been on birth control until recently. I started Junel Fe and after 3 months on this pill I was still spotting and was getting my period twice a month. I switched to Sprintec and am on the second month and I have been bleeding heavily since I started the pill. I know that ...
Posted 6 Dec 2017 by • 1 answer
Is this normal I’ve been bleeding for 15days straight and now it staring to get heavy. It’s my first time taking birth control and when I started the pack I started spotting nothing to bad and then it came and hasn’t ended. The cramp were terrible but have gotten better I’m ...
Posted 27 Nov 2017 by • 0 answers
... and now on second row of yellow pills and have cramps and period. Why won't my period stop if I skipped?
Posted 18 Dec 2017 by • 0 answers
I'm 21 years old & I've been taking junel fe for the past 7 months. I have never missed a pill & I take it at exactly the same time every night. I am now halfway through the active pills & I'm experiencing bleeding, as much as a normal period which I usually get while ...